# SDR 2A6D20240614001

- Difficulty date: June 14, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N11FQ
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7571
- Aircraft time: 9,295 hours, 11,581 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 6,850 hours, 2,297 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 350A21005328
- Condition: Cracked
- Location: Cargo Bay
- Part time: 9,295 hours, 11,581 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE BAGGAGE COMPARTMENT LH FWD LOWER ANGLE (P/N: 350A210053.28) IN THE FORM OF GOUGE/CRACK. THE GOUGE/CRACK DAMAGE MEASURED TO BE APPROXIMATELY 0.13” IN DIAMETER.
